# SDR SWAA2013050715752

- Difficulty date: May 1, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 21,329 hours, 12,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ZEE ANGLE CORRODED BETWEEN BS 747 TO BS 807.  REMOVED AND REPLACED Z-ANGLE IAW SRM.
